Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

My skin burns :(

1 Week on Retin-A

In the first few days I immediately saw and felt the burn of peeling the next day.

I'm not sure if this is for me. I wish I can get better without the process...

    From the album:

    Finally, an actual dermatologist's prescription.

    • 4 pictures
    • 0 comments
    • 0 image comments

    Photo Information for My skin burns :(

    Camera information


      Recommended Comments

      There are no comments to display.

      Join the conversation

      You can post now and register later. If you have an account, sign in now to post with your account.

      Add a comment...

      ×   Pasted as rich text.   Paste as plain text instead

        Only 75 emoji are allowed.

      ×   Your link has been automatically embedded.   Display as a link instead

      ×   Your previous content has been restored.   Clear editor

      ×   You cannot paste images directly. Upload or insert images from URL.

      ×